# SDR RAIA2010050900001

- Difficulty date: May 9, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 22,756 hours, 20,380 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CREW RECEIVED A LANDING GEAR AIR/GRN FAIL MESSAGE.  MAINTENANCE INSPECTED AND REPAIRED RT MLG FWD WOW SWITCH CONNECTOR.  OPS CHECKED GOOD.
